# SDR SWAA2024082212150

- Difficulty date: July 12, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 58,476 hours, 32,100 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BODY STATION 663.75 VAPOR BARRIER LOCATED AT RBL 15 AT MAIN WHEEL WELL COMPARTME 2024-443561<[01] TOOL USED CALIPER P/N: 500-196-30; S/N: A23329368; DUE DATE: 06/MAR/25.;[02] TOOL USED: HOT BONDER P/N: HCS9200B-AV; S/N: 18196127; DUE DATE: 25 JAN 25.;[03] TOOL USED: SCALE P/N: CR5200; S/N: 8342514509; DUE DATE: 27 FEB 25.;[04] TOOL USED: SCALE P/N: CR5200; S/N: 8343110772; DUE DATE: 05-MAR-25.;[05] TOOL USED: HOT BONDER P/N: HCS9200B-AV S/N: 18196127; DUE DATE: 25-JAN-25.;[06] TOOL USED: ULTRASONIC FLAW DETECTOR; P/N: EPOCH 650; S/N: 190984811; CAL DUE DATE: 11-JAN-25;[07] REPAIRED VAPOR BARRIER BODY STATION 663.75 LOCATED AT RBL 15 AT MAIN WHEEL WELL COMPARTMENT. IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFF BELOW.;[08] REPAIRED VAPOR BARRIER BODY STATION 663.75 LOCATED AT RBL 15 AT MAIN WHEEL WELL COMPARTMENT. IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFF BELOW. AS RII
